| Model Number |
1420-CONTROLLER |
| Medical Device Problem Code |
Connection Problem (2900)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/29/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This device is used for treatment not diagnosis.The ventricular assist system is indicated for use as a bridge to cardiac transplantation and destination therapy in patients who are at risk of death from refractory end-stage left ventricular heart failure.The system is designed for in-hospital and out-of-hospital settings.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the driveline cable was unable to properly connect to the controller.The controller was exchanged.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
The controller was returned for evaluation.A review of the device's manufacturing records indicated there were no non-conformances generated that could be related to the reported event.Various analyses were conducted and reviewed in order to evaluate the performance of the device in relation to the reported event.The device passed functional testing.Visual inspection revealed that the red dot guide was not correctly centered printed on driveline connector preventing a straightforward connection.As a result, the reported event was confirmed.The most likely root cause of the reported event can be attributed to an improper assembly during the manufacturing process.If information is provided in the future, a supplemental report will be issued.